# SDR ALGA088969

- Difficulty date: September 4, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 407546122
- Part serial: 655
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON STOCKING OF PART,FOUND DAMAGE(CRACKED AREA) ON WINDOW EDGE. SENT PART TO VENDOR FOR WARRANTY CREDIT.SUBMITTED BY:PRESTON BARZARE
